Follow-up Question: Hyaluronidase to dissolve voluma works for three days then the overfilled look comes back. (photos)

had vouluma only on one side of the face. ps filled up the cheek hollow to fix asymmetry and i looked terribly overfilled and asymmetrical. got 3 rounds of hyaluronidase, within 2 days i look almost normal (bc there is still some voluma overfill) and then three days later i am back to the way i was before i got hyaluronidase! is this normal? i have no pain, no redness and no signs of infection, just the same overfilled m swollen look that seems to come back a few days after hyaluronidase. what is it?

Doctor Answers 3

Voluma and Dissolving

Voluma is a fantastic injection for an immediate lift.  However, if you have too much product placed it can take several sessions of Vitrase to dissolve the product and it can take time.  Please consult an expert for the best cosmetic injections.  Best, Dr. Green


New York Dermatologist
5.0 out of 5 stars 76 reviews

Takes time

It can take repeat injections with hyaluronidase to get the Voluma to the shape you wish.
Voluma is thick and it can be difficult to dissolve with hyaluronidase.

Keith Denkler, MD
Marin Plastic Surgeon
5.0 out of 5 stars 18 reviews

Hyaluronidase to dissolve Voluma

Thank you for your question and for sharing your photographs. My recommendation would be to continue to use hyaluronidase to dissolve any remaining palpable Voluma and to track your facial swelling during the day to see if it is not temporally related.  Your injector is likely your best resource as they can help you attain your pre-Voluma appearance.  Hope this helps. 

Nelson Castillo, MD
Atlanta Plastic Surgeon
4.9 out of 5 stars 65 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.